Cosby, Tennessee
7K views
Not resolved
3 comments

The cleanse phase went well but the first day of the max phase things started going downhill. I became very nauseated after taking the pills.

I thought maybe I just ate something bad but day 2 things got worse.

I was nauseated all day, had a panic attack which iv never experienced, and my body was burning from all the niacin. I was so excited for this diet and things had been going very well but there is something wrong with those pills.

Reason of review: Bad quality.

Do You Have Something To Say ?
Write a review

Comments

You will be automatically registered on our site. Username and password will be sent to you via email.
Post Comment
Anonymous
#951534

Not everyone will get the same results, but to slam a product cause it either didn't work for you or you didn't do it right, just isn't right. This is a great product if you follow the directions.

You can give your word all you want but your word doesn't apply to everyone. Na- Neither does yours, but your still giving it?

Anonymous
#942970

Hello there, this is the solution for nausea. Drink a lot of water and do not go more than 3 hours without food especially after taking the vitamins.

There is nothing wrong with the pills I give you my word.

I bought these products a while back and have only seen beautiful results. hang in there.

Anonymous
#944692
@Anonymous

Drinking plenty of water and eating every 3 hours had nothing to do with it. I felt sick on the pills and the energy drink the first day and also spent most of that day having a panic attack.

I drink lots of water a day and eat about every 3-4 hours. You can give your word all you want but your word doesn't apply to everyone.